# SDR 2001FA0000028

- Difficulty date: June 1, 2001
- Submitted: June 20, 2001
- Operation: General aviation
- Aircraft: N3243B
- Make and model: Beech A36
- Aircraft serial: E3243
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: 365550483
- Condition: Cracked
- Location: Pulley
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND OCCURENCE OF THE PULLEY GUARD CRACKING.  THE AIRCRAFT TOTAL TIME 703.1.  ON THE FIRST OCCURENCE THE GUARD HAD A LARGE CRACK AND A PIECE MISSING.  THIS OCCURENCE THE ENTIRE GUARD WAS FOUND MISSING.
